28 May, Khatai ave 16, Baku, Azerbaijan
+994772099700
hi@sil.vc

Loading Events

« All Events

  • This event has passed.

Cleantech Ideation Bootcamp

January 26 - January 27

Free

Come test your cleantech / green idea at Cleantech Ideation Bootcamp and win direct access to ClimateLaunchpad Azerbaijan 2019!

What is Cleantech Ideation Bootcamp?

Cleantech Ideation Bootcamp is a two-day coaching, training and hands-on workshop program that teaches aspiring entrepreneurs and innovators how to build a venture around one of the world’s most alarming issues – climate change, using the most essential tools, techniques and methodologies like Design Thinking and Lean Startup methodology.

Apply now at http://sil.vc/cleantech-ideation-bootcamp/ for FREE.

The attendees will go through a series of training and hands-on workshops throughout the bootcamp under the guidance of program coaches. At the end of the program the attendees will pitch their ventures to the Jury from startup ecosystem to get expert feedback and insights for further growth and compete for winning direct access to ClimateLaunchpad Azerbaijan 2019.

AWARDS: up to 2 best teams will be offered to take their cleantech idea to the next level with ClimateLaunchpad Azerbaijan 2019 programme. Winning startup gets direct access to ClimateLaunchpad Azerbaijan 2019 program.

Who Should Attend?

– Teams with green ideas
– Individuals, who would like to find teammates
– Environmental professionals, engineers, entrepreneurs, developers, UI &UX designers

Boot Camp Programme: Day 1 (9:00 – 19:00)

9:00 – 9:30: Welcome and introduction
• Welcome by the local host and introduction by the Boot CampTrainer
• Startup Essentials (Startup? Accelerator? Cases – Airbnb, Uber, Tinder).
9:30 – 10:30: Module 1 (approx. 1h): Founder’s Dream
What drives you and your team personally? How does this fit with your business idea and company vision?

10:30 – 10:45: Break

10:45 – 11:45: Module 2 (approx. 1h): The Deal
What do you sell, to whom at what price?

11:45 – 12:15: Module 3a (approx. 1,5h): Market Segmentation
What possible markets can you address with you idea?

12:15 – 13:00: Lunch

13:00 – 14:00: Module 3b (approx. 1h): Beachhead Market Selection
What is the best initial market to enter with your idea?

14.00 – 14:15: Break

14:15 – 15:45: Module 4 (approx. 1,5h): Customer Value Proposition
How much value do you create for your customer?

15:45 – 17:00: Module 5 (approx. 1.15h): Financials and Key Value drivers
How do you make money? What are the key value drivers?

17.00 – 17.15: Break

17:15 – 18:00: Module 6 (approx. 45m): Climate Impact
Where do you have the highest impact?

18.00 – 19:00: Dinner

Start-up Talk + Food and Drinks
(The teams can also use this time to work on their slides.)
An inspiring talk by a startup (ClimateLaunchpad 2018 Global Finalist) and excellent networking opportunity with the ecosystem players, Trainers, Coaches and other participants

Boot Camp Programme: Day 2 (8:30 – 18:30)

8.30 – 8.45: Short recap of day 1

08:45 – 10:15: Module 7 (approx. 1.5h) Competitive Advantage
Customer lock-in, Suppliers, customers, distributors, and other Intellectual property you might want or have

10.15 – 10.30: Coffee Break

10:30 – 12:30: Module 8 (approx. 2h): Financials and Key Value drivers
How do you make money? What are the key value drivers?

12.30 – 13.30: Lunch

13:30 – 14:30: Module 9 (approx. 1h): Talking to Potential Customers
How to do a good customer interview?

14:30 – 16:00: Module 10 (approx. 1,5h): Pitch Deck Development & Review
Teams work on finalizing their presentations

16:00 – 18:00: Module 11 (approx. 2h): Final Presentations
The attendees pitch their ventures to the Jury from startup ecosystem to get expert feedback and insights for further growth and also win direct access to ClimateLaunchpad Azerbaijan 2019.

18:00 – 18:30 Winners announcement and wrap-up (and optional: Drinks)

Benefits for The Participants

– The attendees will learn the most essential tools and techniques of building a startup
– The attendees will practically use the knowledge and build their first startup in the same day
– The attendees will learn the most important concepts of venture building and tools and techniques of building a cleantech venture
– The attendees will have opportunity to network with the experts and fellow changemakers in the city during networking sessions
– The attendees will have 50% discount for Sil. Membership

Most importantly, we promise that all participants will have the craziest, the most fruitful and fun weekend of their entire life.

When and Where?

The Cleantech Ideation Bootcamp will take place on 26th – 27th January (Saturday and Sunday) 2019. The venue of the event is Social Innovation Lab located at 5 minutes walking distance of 28 May metro station (https://goo.gl/maps/7yXNxGczxQS2).

Will There Be Food?

Yes! Participants will be served lunch as scheduled in the agenda above. Also, a coffee break has been arranged before and after lunch. The food will be for free of charge for all attendees.

Who Organizes Cleantech Ideation Bootcamp?

The Bootcamp is brought to you by Sil. (Social Innovation Lab) and its main partner/sponsor UNDP Azerbaijan and supporting partners/sponsors EY Azerbaijan.

Sil. is a leading entrepreneurship center in Baku, Azerbaijan founded with ambition to build first unicorn startup born out of Azerbaijan through lifting 50 tech startups annually by 2025.

For any questions contact us at hi@sil.vc or +994558356538. We will be happy to help.

Less talk, more action!

How to register?

Apply now at http://sil.vc/cleantech-ideation-bootcamp/ for FREE.

Details

Start:
January 26
End:
January 27
Cost:
Free
Website:
http://sil.vc/cleantech-ideation-bootcamp/

Organizer

Social Innovation Lab
Phone:
+994558356538
Email:
hi@sil.vc
Website:
www.sil.vc

Venue

Sil.VC
Social Innovation Lab, Khatai ave 16
Baku, 1008 Azerbaijan
+ Google Map
Phone:
+994558356538
Website:
www.sil.vc